Works matching AU Crescenzo, Antonio Di
Results: 71
First-exit-time problems for two-dimensional Wiener and Ornstein–Uhlenbeck processes through time-varying ellipses.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2024, v. 96, n. 1, p. 696, doi. 10.1080/17442508.2024.2315274
- By:
- Publication type:
- Article
Improved Efficiency in Generalized Poisson Hurdle Model Estimation Using Restricted and Shrinkage Methods.
- Published in:
- Journal of Mathematics, 2025, v. 2025, p. 1, doi. 10.1155/jom/3104487
- By:
- Publication type:
- Article
Vessels Arrival Process and its Application to the SHIP/M/∞ Queue.
- Published in:
- Methodology & Computing in Applied Probability, 2023, v. 25, n. 1, p. 1, doi. 10.1007/s11009-023-10003-8
- By:
- Publication type:
- Article
Some Results on the Telegraph Process Confined by Two Non-Standard Boundaries.
- Published in:
- Methodology & Computing in Applied Probability, 2021, v. 23, n. 3, p. 837, doi. 10.1007/s11009-020-09782-1
- By:
- Publication type:
- Article
Some Results and Applications of Geometric Counting Processes.
- Published in:
- Methodology & Computing in Applied Probability, 2019, v. 21, n. 1, p. 203, doi. 10.1007/s11009-018-9649-9
- By:
- Publication type:
- Article
Telegraph Process with Elastic Boundary at the Origin.
- Published in:
- Methodology & Computing in Applied Probability, 2018, v. 20, n. 1, p. 333, doi. 10.1007/s11009-017-9549-4
- By:
- Publication type:
- Article
Probability Law and Flow Function of Brownian Motion Driven by a Generalized Telegraph Process.
- Published in:
- Methodology & Computing in Applied Probability, 2015, v. 17, n. 3, p. 761, doi. 10.1007/s11009-013-9392-1
- By:
- Publication type:
- Article
On the Generalized Telegraph Process with Deterministic Jumps.
- Published in:
- Methodology & Computing in Applied Probability, 2013, v. 15, n. 1, p. 215, doi. 10.1007/s11009-011-9235-x
- By:
- Publication type:
- Article
Some New Results on Stochastic Comparisons of Spacings of Generalized Order Statistics from One and Two Samples.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 10, p. 1489, doi. 10.3390/math12101489
- By:
- Publication type:
- Article
Stochastic Growth Models for the Spreading of Fake News.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 16, p. 3597, doi. 10.3390/math11163597
- By:
- Publication type:
- Article
Weighted Mean Inactivity Time Function with Applications.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 16, p. 2828, doi. 10.3390/math10162828
- By:
- Publication type:
- Article
On the Telegraph Process Driven by Geometric Counting Process with Poisson-Based Resetting.
- Published in:
- Journal of Statistical Physics, 2023, v. 190, n. 12, p. 1, doi. 10.1007/s10955-023-03189-1
- By:
- Publication type:
- Article
On Some Finite-Velocity Random Motions Driven by the Geometric Counting Process.
- Published in:
- Journal of Statistical Physics, 2023, v. 190, n. 3, p. 1, doi. 10.1007/s10955-022-03045-8
- By:
- Publication type:
- Article
Analysis of Reflected Diffusions via an Exponential Time-Based Transformation.
- Published in:
- Journal of Statistical Physics, 2016, v. 163, n. 6, p. 1425, doi. 10.1007/s10955-016-1525-9
- By:
- Publication type:
- Article
A Continuous-Time Ehrenfest Model with Catastrophes and Its Jump-Diffusion Approximation.
- Published in:
- Journal of Statistical Physics, 2015, v. 161, n. 2, p. 326, doi. 10.1007/s10955-015-1336-4
- By:
- Publication type:
- Article
Asymptotic Results for Random Walks in Continuous Time with Alternating Rates.
- Published in:
- Journal of Statistical Physics, 2014, v. 154, n. 5, p. 1352, doi. 10.1007/s10955-014-0928-8
- By:
- Publication type:
- Article
Probabilistic analysis of systems alternating for state-dependent dichotomous noise.
- Published in:
- Mathematical Biosciences & Engineering, 2019, v. 16, n. 6, p. 6386, doi. 10.3934/mbe.2019319
- By:
- Publication type:
- Article
ON A SPIKE TRAIN PROBABILITY MODEL WITH INTERACTING NEURAL UNITS.
- Published in:
- Mathematical Biosciences & Engineering, 2014, v. 11, n. 2, p. 217, doi. 10.3934/mbe.2014.11.217
- By:
- Publication type:
- Article
PREFACE FOR THE SPECIAL ISSUE OF MATHEMATICAL BIOSCIENCES AND ENGINEERING, BIOCOMP 2012.
- Published in:
- Mathematical Biosciences & Engineering, 2014, v. 11, n. 2, p. i, doi. 10.3934/mbe.2014.11.2i
- By:
- Publication type:
- Article
Piecewise deterministic processes following two alternating patterns.
- Published in:
- Journal of Applied Probability, 2019, v. 56, n. 4, p. 1006, doi. 10.1017/jpr.2019.58
- By:
- Publication type:
- Article
ON A JUMP-TELEGRAPH PROCESS DRIVEN BY AN ALTERNATING FRACTIONAL POISSON PROCESS.
- Published in:
- Journal of Applied Probability, 2018, v. 55, n. 1, p. 94, doi. 10.1017/jpr.2018.8
- By:
- Publication type:
- Article
EXTENSION OF THE PAST LIFETIME AND ITS CONNECTION TO THE CUMULATIVE ENTROPY.
- Published in:
- Journal of Applied Probability, 2015, v. 52, n. 4, p. 1156, doi. 10.1239/jap/1450802759
- By:
- Publication type:
- Article
COMPOUND POISSON PROCESS WITH A POISSON SUBORDINATOR.
- Published in:
- Journal of Applied Probability, 2015, v. 52, n. 2, p. 360, doi. 10.1239/jap/1437658603
- By:
- Publication type:
- Article
GENERALIZED TELEGRAPH PROCESS WITH RANDOM JUMPS.
- Published in:
- Journal of Applied Probability, 2013, v. 50, n. 2, p. 450, doi. 10.1239/jap/1371648953
- By:
- Publication type:
- Article
STOCHASTIC COMPARISONS OF SYMMETRIC SUPERMODULAR FUNCTIONS OF HETEROGENEOUS RANDOM VECTORS.
- Published in:
- Journal of Applied Probability, 2013, v. 50, n. 2, p. 464, doi. 10.1239/jap/1371648954
- By:
- Publication type:
- Article
GENERALIZED TELEGRAPH PROCESS WITH RANDOM DELAYS.
- Published in:
- Journal of Applied Probability, 2012, v. 49, n. 3, p. 850, doi. 10.1239/jap/1346955338
- By:
- Publication type:
- Article
A DAMPED TELEGRAPH RANDOM PROCESS WITH LOGISTIC STATIONARY DISTRIBUTION.
- Published in:
- Journal of Applied Probability, 2010, v. 47, n. 1, p. 84, doi. 10.1239/jap/1269610818
- By:
- Publication type:
- Article
On lifetimes in random environments.
- Published in:
- Naval Research Logistics, 1998, v. 45, n. 4, p. 365, doi. 10.1002/(SICI)1520-6750(199806)45:4<365::AID-NAV3>3.0.CO;2-3
- By:
- Publication type:
- Article
On the fractional probabilistic Taylor's and mean value theorems.
- Published in:
- Fractional Calculus & Applied Analysis, 2016, v. 19, n. 4, p. 921, doi. 10.1515/fca-2016-0050
- By:
- Publication type:
- Article
A fractional counting process and its connection with the Poisson process.
- Published in:
- ALEA. Latin American Journal of Probability & Mathematical Statistics, 2016, v. 13, p. 291, doi. 10.30757/alea.v13-12
- By:
- Publication type:
- Article
On jump-diffusion processes with regime switching: martingale approach.
- Published in:
- ALEA. Latin American Journal of Probability & Mathematical Statistics, 2015, v. 12, p. 573
- By:
- Publication type:
- Article
Properties, Bounds, and Estimation of Rényi Entropy in Consecutive k‐out‐of‐n:G Systems.
- Published in:
- Journal of Mathematics, 2024, v. 2024, p. 1, doi. 10.1155/jom/8618405
- By:
- Publication type:
- Article
The Exact Solutions of a Diffusive SIR Model via Symmetry Groups.
- Published in:
- Journal of Mathematics, 2024, v. 2024, p. 1, doi. 10.1155/2024/4598831
- By:
- Publication type:
- Article
Statistical Inference for Heavy‐Tailed Burr X Distribution with Applications.
- Published in:
- Journal of Mathematics, 2024, v. 2024, p. 1, doi. 10.1155/2024/9552629
- By:
- Publication type:
- Article
ON DYNAMIC MUTUAL INFORMATION FOR BIVARIATE LIFETIMES.
- Published in:
- Advances in Applied Probability, 2015, v. 47, n. 4, p. 1157, doi. 10.1239/aap/1449859804
- By:
- Publication type:
- Article
A GENERALIZED TELEGRAPH PROCESS WITH VELOCITY DRIVEN BY RANDOM TRIALS.
- Published in:
- Advances in Applied Probability, 2013, v. 45, n. 4, p. 1111, doi. 10.1239/aap/1386857860
- By:
- Publication type:
- Article
Improving series and parallel systems through mixtures of duplicated dependent components.
- Published in:
- Naval Research Logistics, 2011, v. 58, n. 5, p. 411, doi. 10.1002/nav.20456
- By:
- Publication type:
- Article
A Model Based on Fractional Brownian Motion for Temperature Fluctuation in the Campi Flegrei Caldera.
- Published in:
- Fractal & Fractional, 2022, v. 6, n. 8, p. 421, doi. 10.3390/fractalfract6080421
- By:
- Publication type:
- Article
Measures of information for maximum ranked set sampling with unequal samples.
- Published in:
- Communications in Statistics: Theory & Methods, 2018, v. 47, n. 19, p. 4692, doi. 10.1080/03610926.2018.1445857
- By:
- Publication type:
- Article
Generalized Entropies, Variance and Applications.
- Published in:
- Entropy, 2020, v. 22, n. 6, p. 709, doi. 10.3390/e22060709
- By:
- Publication type:
- Article
FURTHER RESULTS ON THE GENERALIZED CUMULATIVE ENTROPY.
- Published in:
- Kybernetika, 2017, v. 53, n. 5, p. 959, doi. 10.14736/kyb-2017-5-0959
- By:
- Publication type:
- Article
A QUANTILE-BASED PROBABILISTIC MEAN VALUE THEOREM.
- Published in:
- Probability in the Engineering & Informational Sciences, 2016, v. 30, n. 2, p. 261, doi. 10.1017/S0269964815000376
- By:
- Publication type:
- Article
Bivariate tempered space-fractional Poisson process and shock models.
- Published in:
- Journal of Applied Probability, 2024, v. 61, n. 4, p. 1485, doi. 10.1017/jpr.2024.30
- By:
- Publication type:
- Article
Competing risks and shock models governed by a generalized bivariate Poisson process.
- Published in:
- Journal of Applied Probability, 2023, v. 60, n. 2, p. 709, doi. 10.1017/jpr.2022.80
- By:
- Publication type:
- Article
Time Series Clustering with Topological and Geometric Mixed Distance.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 9, p. 1046, doi. 10.3390/math9091046
- By:
- Publication type:
- Article
Stochastic Comparisons of Some Distances between Random Variables.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 9, p. 981, doi. 10.3390/math9090981
- By:
- Publication type:
- Article
A Reliability Growth Process Model with Time-Varying Covariates and Its Application.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 8, p. 905, doi. 10.3390/math9080905
- By:
- Publication type:
- Article
On the Increasing Convex Order of Relative Spacings of Order Statistics.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 6, p. 618, doi. 10.3390/math9060618
- By:
- Publication type:
- Article
Asymptotically Exact Constants in Natural Convergence Rate Estimates in the Lindeberg Theorem.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 5, p. 501, doi. 10.3390/math9050501
- By:
- Publication type:
- Article
A Complex Model via Phase-Type Distributions to Study Random Telegraph Noise in Resistive Memories.
- Published in:
- Mathematics (2227-7390), 2021, v. 9, n. 4, p. 390, doi. 10.3390/math9040390
- By:
- Publication type:
- Article